# SDR SWIA202411040618

- Difficulty date: June 18, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ON UNDERSIDE OB AREA NEAR WINGLET APROX. BETWEEN FS.370.25 AND FS.398.93 HAS MULTIPLE DENTS ON EXTERIOR SKIN (MARKED). (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED RIGHT-HAND WING UNDERSIDE SKIN BETWEEN FS370.25 AND FS398.93 TO PROVIDE ACCESS TO DENTS. REF. TEMP REO 670-57-21-984 REV.--, DATED 2024-08-05, CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01, DWG'S CC670-10004 REV -F, CC670-12500 REV -M, CC670-15000 REV -C, CC670-10235 REV -E   RECEIVED AND COMPLIED WITH ALL STEPS OF TEMPORARY REO 670-57-21-984 REV. -- DATE: 2024-08-05. RE-INSTALLED WING SKIN, AND RESTORED FINISH. OPS TEST GOOD. COMPLIED WITH SKY CARD 51-900-1002-SKY.
